# SDR 95ZZZX813

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3817G
- Make and model: Cessna U206B
- Aircraft serial: U2060817
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: NAS464P5A42
- Condition: Failed
- Location: Nlg Drag Brace
- Part time: 8,044 hours
- Component: 12435191
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLL-OUT, NORMALLY FIXED NOSE LANDING GEAR DRAG BRACE AFT ATTACH BOLT FAILED ALLOWING LANDING GEAR TO PARTIALLY RETRACT IN FORWARD DIRECTION.  INSPECTION OF BOLT INDICATED THAT A PREVIOUS FRACTURE IN THE THREADED AREA EXISTED.  PREVIOUS NLG MAINTENANCE OCCURRED 10-93.  AS A PRECAUTION, THE FORWARD BOLT/NUT WAS REPLACED ALSO.
